MathSciNet Relay Station
MathSciNet bibliographic data
MR1451616 (99e:11060) 11F66 (11F70 11G40 11N75)
She, Xiaotie On the non-vanishing of cubic twists of automorphic $L$-series. Trans. Amer. Math. Soc. 351 (1999), no. 3, 1075–1094.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement